# SDR C2XA02SH062

- Difficulty date: August 29, 2002
- Submitted: September 22, 2002
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145ER
- Aircraft serial: 145022
- Aircraft time: 11,197 hours, 8,664 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 14533395001
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION,  THE MAIN DOOR STRUCTURE WAS FOUND TO HAVE A DENT AFT OF ACTUATING LEVER.  MAINTENANCE REMOVED AND REPAIRED DAMAGED AREA IAW EMB 145 SRM 52-10-01. PERFORMED LEAK TEST. LEAK TEST GOOD. IAW EMB 145 MM 21-31-00-700-808-A.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
